# SDR SIMA20161211003

- Difficulty date: December 11, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 15,273 hours, 10,668 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323645
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERFLOOR ANTENNA DOUBLER BETWEEN FS295.00 AND FS310.00 IS CORRODED BETWEEN STRINGERS 26L AND 26R. INSTALLED NEW ANTENNA DOUBLER BETWEEN FS295.00 AND FS310.00 IAW SRM 51-42-06.
